# SDR DLM88971768

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND BURNT RUBBER SMELL IN CABIN ON CLIMBOUT.  REPLACED COALESCER BAGS, INSPECTED AIRCRAFT AND NO DISCREPANCIES NOTED.
